Psychology Questions


Wat r the side effects of melatonin? related questions

  • 1Wat r the side effects of melatonin?

  • 2Bcp and side effects?

    anyone been on brevinor? and was it a good pill. im due to start it tmoz but im nervous of side effects

  • 3What are the side effects of Metoprolol?

    A few weeks ago I went to the emergency room with chest pain, nausea , and be dizzy . While I was there , my heart rate increased from 90 to 170 in seconds . They made all possible tests and could not understand the cause . They gave me metoprolol for high blood pressure and I wonder what the side effects are . Since I started taking it I have a headache , you feel tingling , and when I go to lay down it feels like my head is shaking. Sometimes I can feel a cold sensation running through my body as well. I can feel my heart beating and beating all the time . I have hypothyroidism , and was told that I have anxiety / depression too. I'm on 25 mg of metoprolol once before bed , and I am also celexa and synthroid . Any idea what this is?

  • 4Loestrin 24 side effects- help?

    I have been on Loestrin 24 for about a month and a half and I'm having trouble dealing with the side effects . Since I started I've been in a bad mood , I will mourn for something I would not do it before. I also had a thick white discharge , so much so that I have to use a tampon sometimes. My first time it was much lighter , but now only a week after I think I'll have another , stained guess ? It is also uncomfortable for me to have sex , which is really the focus of my departure from the pill in the first place . Are these normal symptoms and go ? Or should I switch to something else ?

  • 5What are some side effects from hypnosis?

    Last night my friends suggested we hypnotize my friend. So we did it twice to the same girl. Then while we were hypnotizing her the third time we told her to open her eyes. When she did she claimed the walls had turned black (even though they were white) and that they were constantly changing colors. We got scared and tried to wake her up the way we usually did, by shaking her and calling her name. But she wouldn't wake up. Then she started saying she saw someone in the room other than us. She said he was talking to her and she kept saying "No! I don't want to!". She kept crying uncontrollably and started to forget who she was, who we were, and where she was. We tried everything to wake her up we poured water on her, we shook her, we tried to get her to lay down and close her eyes, my friend even punched her in the nose, making it bleed. She didn't wake up. We desperately called her boyfriend and had him talk to her. Within 5 minutes she woke up. But she kept crying a lot and saying the apparition was still following her. She has experience a lot of insomnia and anxiety since then. I'm scared for her! Please help ASAP!

  • 6Lithium side effects?

    I'm being put on lithium for bipolar disorder . I've been on Lamictal and Trileptal , but given the rash of Steven Johnson of both. I've also been on abilify but it does not work on a high dose of 30 to a guy my age. And also Risperdal . They're getting back on Risperdal and Lithium . I've heard bad things about lithium as you do as a zombie , anyone with tips and experiences ?

  • 7Side effects of antidepressants?

    I was wondering, if any, what the side effects of antidepressants are?

  • 8What are the side effects of champix ?

    what are the side effects of champix ?

  • 9What are the side effects of adderall?

    I feel a little shortness of breath and

  • 10NuvaRing Side Effects?

    I was on NuvaRing last year, but for financial reasons I stopped taking it . Now I can afford , so I started to take it up ( new recipe ) three days ago. Today I started to experience severe nausea ( can not move or get out of bed without feeling dizziness / vertigo ) and diarrhea. Not sure why suddenly start feeling well . I looked up the side effects , but said nothing about diarrhea . When I was on it before I had no problem with it , so I'm not sure why this would be happening now . Also, I am taking 100 mg of Zoloft ( you know about my gun ) and I am recovering from a mild cold . I took the ring an hour ago and I'm starting to feel better . Could this be a one time thing ? Should I stop taking the ring or it is possible to relieve the symptoms right away?

  • 11Does anyone take ambien? What are your side effects?

    I've been taking Ambien for 2 weeks and have been experiencing headaches.

  • 12Provera, does it have side effects?

    My doctor just prescribed me Provera to regulate my periods. Does this pill have any side effects? If so, what kind? Also, do you think it will help with weight loss. I feel I am so bloated for not having a period for almost 5 months now. Thank you in advance.